# SDR AUS20010498

- Difficulty date: May 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 401A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXTENSIVE SURFACE CORROSION THROUGHOUT THE FIN AND TAIL ASSEMBLY.
